# SDR DXTA2022010754840

- Difficulty date: January 6, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N377QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800187
- Aircraft time: 12,617 hours, 8,365 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Part serial: 4244M
- Condition: None
- Location: Zone 100
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: REAR EMERGENCY LIGHTING INSIDE CABIN WILL NOT FUNCTION UNLESS POWER APPLIED TO AIRCRAFT. LIKELY BAD BATTERY PACK. // SIGNOFF// GAINED ACCESS TO THE #3 EMERGENCY BATTERY PACK. REMOVED #3 EMERGENCY LIGHTING BATTERY PACK P/N:GBS28-1 S/N:4244M. INSTALLED REPAIRED #3 EMERGENCY LIGHTING BATTERY PACK P/N:CBS28-1 S/N:006952. PERFORMED OPS-CHECK AND FOUND THE AFT EXIT SIGN LIGHT DOES NOT ILLUMINATE BUT ALL THE REQUIRED SEAT LIGHTS COME ON. REFER TO DISCREPANCY 5. CHARGED THE #3 EMERGENCY LIGHTING BATTERY FOR 1 HOUR. RETURNED AIRCRAFT BACK TO ITS ORIGINAL CONDITION. WORK PERFORMED IRW CE~680 AMM 33-50-10. 07JAN2022.
